# SDR CALA2023011600114

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Part number: D5227402620400
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY EXIT DOOR BOTH LOAD TRANSMITTING PROFIL HAVE CRACKS.  REMOVED 2EA PROFILE DAMAGE IAW SRM 51-42-11 LOCATED AND DRILLED 2EA NEW PROFILE IAW SRM 51-44-11 INSTALLED 2EA NEW PROFILE IAW SRM 51-42-11 PAINTED SURFACE IAW SRM 51-75-12.
